# SDR CA131021020

- Difficulty date: October 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 82,325 hours
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221047003
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE VHF 1 FAILED.  CABIN/FLT DECK COMMUNICATION ALSO FAILED.  AFTER CONSULTATION WITH CHIEF DUTY PILOT CAPTAIN ELECTED TO RETURN.  ACFT APPROXIMATELY  21,000K OVERWEIGHT UPON LANDING.   NR 1 VHF TRANCEIVER REPLACED IAW AMM 23-12-01-401.  LT VHF CONTROLLER REPLACED IAW AMM 23-12-02-401.
